Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RxMonkey

Veteran Member
  • Total Reviews

    0
  • Content Count

    49
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RxMonkey

  • Rank
    Junior Member
  1. I've been having bad dark circles too....and it seems no amount of concealer will cover them!
  2. Initial breakouts are most common with accutane and retinoids---(retin-a, differin, tazorac)
  3. I've been using colorstay....it's been the best for me so far for staying on despite my oily skin. (and it's waterproof too!) I use those clean and clear oil blotting sheets too...they work great to absorb oil and don't take your makeup off with it!
  4. I just started taking spiro 2 weeks ago. I'm on 100mg per day. Way too soon to tell if it's gonna work but I'm hopeful!
  5. I tried it but it just left my skin too greasy....I like purpose lotion better.
  6. I've wondered that too...
  7. Yes, you need to rub it in till you cant see it on the skin... a little goes a long way...if there's still white stuff on your skin after you've rubbed it in you've used to much. Usually it takes just a pea-sized amount. It will probably take up to a month before it really starts working. Also, your skin may get worse before it gets better (the "initial breakout"). If that happens don't worry-it's normal, just wait it out. Good luck
  8. Yup thats pretty normal for benzamycin...you may want to try just using it every other night for a while to let your skin get used to it. Also, make sure to use a moisturizer to help with the dryness. I like purpose 'cause it doesn't leave my skin greasy feeling. Hope that helps
  9. I definately feel more comfortable when I'm around other people if it's dark or very little light. As long as people don't see me up close I prefer bright natural light....darkness is depressing even though it offers a sense of security when it comes to my self-consciousness.
  10. You may want to try just using it every other night for a while to build up your skin's tolerance to it...then gradually work up to using it every night. I'm going through the same thing right now with a strength increase of retin-a so i can definately relate!
  11. Tretinoin tends to be more irritating that differin, so you may notice some increased redness, irritation, etc at first. That should hopefully diminish though as your skin gets used to it. I doubt you'll get an initial breakout if you were using differin up until you started the tretinoin. Good luck
  12. That's in the normal dosing range for tetra...It's given up to 500mg four times a day
  13. No, that dose is definately in normal range...it is actually given up to 500mg 4 times daily. Can't compare the tetra and mino mg to mg since they are different drugs
×